manuscripta mathematica

, Volume 119, Issue 1, pp 57-59

First online:

Hermitian modular forms and the Burkhardt quartic

  • Eberhard FreitagAffiliated withMathematisches Institut
  • , Riccardo Salvati ManniAffiliated withDipartimento di Matematica Piazzale Aldo Moro 2,  

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In a recent paper [3] Dern and Krieg investigate the ring of Hermitean modular forms of degree two with respect to the Eisenstein number field. There is a relation to our paper [1] on the Burkhardt group, which we make explicit.